# SDR AALA200810293

- Difficulty date: November 21, 2008
- Submitted: December 9, 2008
- Operation: Air carrier
- Aircraft: N948TW
- Make and model: Doug DC-9-83
- Aircraft serial: 49575
- Aircraft time: 56,388 hours, 30,136 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MID CARGO, CORROSION AT CLIP NUT ATTACH HOLES ON RIGHT TIE DOWN TRACK FROM STATION 693 TO 788.  REMOVED AND REPLACED CARGO TIE DOWN TRACK WITH SERVICEABLE PER SRM 51-10-3.
